MAUDE Adverse Event Report: Fisher & Paykel Healthcare Ltd Fisher & Paykel Healthcare; Nasal Cannula

Fisher & Paykel Healthcare Ltd Fisher & Paykel Healthcare; Nasal Cannula
Model Number OPT944
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction

Brand Name
Fisher & Paykel Healthcare
Common Device Name
Nasal Cannula
Manufacturer (Section D)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 
+1(949)434-1005
MDR Report Key50909708
Report Number9611451-2026-02816
Device Sequence Number6076669
Product Code BTT
UDI-Device Identifier09420012429117
UDI-Public(01)09420012429117(10)2104093652(11)251203
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPT944
Device Catalogue NumberOPT944
Device Lot Number2104093652
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown